# SDR AALA2020061659013

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 14,604 hours, 5,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 DOOR, ASSIST BOTTLE PRESSURE BELOW LIMITS.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00, NO LEAKS NOTED.
